| Medical Device Problem Code |
Failure to Prime (1492)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a prime (loss of prime) issue.It was reported that the pump emitted multiple loss of prime warnings while the same cartridge was in use.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because this issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.